Tripled best proximity point theorem for mixed g-monotone mappings in partially ordered metric spaces

Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik

Abstract


In this paper, we obtain the Tripled best proximity point theorems for mixed g-monotone mappings in partially ordered metric spaces. The main results of this paper are generalizations of the main results of Nantadilok and Chaipornjareansri (Adv. Fixed Point Theory 5 (2015), No. 2, 168-191).

Full Text: PDF

How to Cite this Article:

Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik, Tripled best proximity point theorem for mixed g-monotone mappings in partially ordered metric spaces, Advances in Fixed Point Theory, Vol 7, No 4 (2017), 544-571

Copyright © 2017 Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.